Alert archive / Mississippi / Special Weather Statements in 2011
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 7, 2011, 3:43 PM CDT for Hinds County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2011, 3:43 PM CDT (20:43 UTC)
- Expired
- Aug 7, 2011, 4:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
County Hinds County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 62 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2756 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -126 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
097 WWUS84 KJAN 072043 SPSJAN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 843 PM GMT SUN AUG 7 2011 MSZ048-053-054-072115- HINDS MS-COPIAH MS-CLAIBORNE MS- 343 PM CDT SUN AUG 7 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF UTICA AT 343 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHEASTERN CLAIBORNE...NORTHWESTERN COPIAH AND SOUTHWESTERN HINDS COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3223 9052 3200 9052 3200 9078 3216 9077 TIME...MOT...LOC 2043Z 270DEG 2KT 3211 9067 $$ EEC
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:00 PM CDT, 43 minutes earlier.
Area forecast discussion, Aug 7, 3:00 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT SUN AUG 7 2011
.SHORT TERM...(THRU TUESDAY)
OVERVIEW...HOT CONDITIONS TO CONTINUE TODAY AND MONDAY WITH SOME
ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE ARKLAMISS. SOME
ISOLATED TO SCATTERED TSTORMS ACROSS THE DELTA COULD BECOME STRONG
TO SEVERE THIS AFTERNOON AND EARLY EVENING. MAIN RISKS WILL BE WIND
GUSTS UP TO 60MPH AND SMALL HAIL. FOR TUESDAY...MORE CLOUDS AND RAIN
POTENTIAL ACROSS NE AREAS WHILE AREAS FARTHER SW WILL REMAIN HOT AND
DRIER.
CUMULUS DECK HAS DEVELOPED THIS EARLY AFTERNOON AS EXPECTED WITH SOME
ISOLATED SHOWER ACTIVITY BEGINNING ACROSS THE SE. EXPECT SOME
ADDITIONAL COVERAGE AND INTENSITY OF SOME PULSE THUNDERSTORMS THROUGH
THE AFTERNOON AND EARLY EVENING. A SMALL MCV AND RUC ANALYZED SW/V
ASSOCIATED WITH DEEPER MID AND UPPER-LVL MOISTURE ACROSS N-CNTRL AR
IS PUSHING EAST TOWARDS NW/N MS. THIS ENVIRONMENT IS FAVORABLE FOR
STRONG TO SEVERE STORMS WITH HIGH INSTABILITY (~4000 J/KG) SBCAPE
UNDER INCREASING H5 NW FLOW. ISOLATED STRONG TO SEVERE TSTORMS HAVE
ALREADY DEVELOPED ACROSS CNTRL AR AND SOME OF THIS ACTIVITY MAY SKIRT
INTO EXTREME NW DELTA OF MS LATE THIS AFTERNOON AND WILL BE MONITORED
CLOSELY.
BY LATE THIS EVENING...MUCH OF THE ACTIVITY ACROSS S/SE AREAS WILL
WANE AS ATMOSPHERE STABILIZES AND CLOUD WILL GRADUALLY CLEAR.
FARTHER NORTH HOWEVER...MODERATE LIFT ASSOCIATED WITH A VORTICITY
RIBBON SWEEPING ACROSS N MS WILL AID IN SUPPORT OF SOME LINGERING
THUNDER AND THEN SLOWLY DIMINISH TO SHOWERS THEN TO CLOUDS ACROSS THE
HIGHWAY 82 CORRIDOR AND NORTHWARD THROUGH THE EVENING AND EARLY
MORNING HOURS INTO MONDAY.
FOR THE DAY MONDAY...THE AFOREMENTIONED H5-H3 DRY SLOT OVER THE NW
CURRENTLY LOOKS TO PIVOT INTO A E/W ORIENTATION AND SINK SOUTHWARD
OVER CENTRAL MS WHILE BEING COMPRESSED LATITUDINALLY. SOME DEEPER
MOISTURE WILL BE ALONG NORTHERN FRINGES OF THE REGION AS A DEEPER
SW/V MOVES SE ACROSS THE OHIO RIVER VALLEY. RAIN CHANCES WILL BE
LOWER MONDAY ACROSS THE REGION IN WAKE OF DEPARTING WAVE FROM THIS
AFTN/EVE AND PWATS DROP DOWN ~1.8 TO 1.9. INSTABILITY ACROSS SE AND
SOME SEA-BREEZE ACTIVITY SHOULD ALLOW FOR SOME ISOLATED SHOWERS AND
GENERAL TSTORMS WHILE SOME AREAS ALONG AND NORTH OF THE 82 CORRIDOR
MAY SEE SOME ACTIVITY WITH SOME POSSIBLE SUBTLE SW/V EMBEDDED IN THE
NW FLOW. HOWEVER MUCH OF THE ACTIVITY LOOKS TO BE REMAIN TO THE NORTH
OF THE REGION WITH MINIMAL RAIN CHANCES ACROSS CENTRAL AREAS. IF
STORMS AREA ABLE TO DEVELOP ACROSS THE NORTHERN FRINGES DURING THE
AFTN...THE POTENTIAL EXISTS FOR SOME TO BECOME STRONG TO SEVERE AS
LAPSE RATES AND INSTABILITY WILL BE FAVORABLE. MAIN RISKS WILL BE
WINDS GUSTS OF 60 MPH AND SOME SMALL HAIL. TSTORMS WOULD DIMINISH IN
INTENSITY AND COVERAGE GOING INTO THE LATE EVENING.
FOR TUESDAY...NW FLOW WILL CONTINUE AND SFC TEMPS SLOWLY BEGIN TO
COOL DOWN TOWARDS THE MID TO UPPER 90S OPPOSED TO THE TRIPLE DIGITS.
AND HEAT ADVISORY WILL BE ALLOWED TO EXPIRE MONDAY EVENING. THE
POSSIBILITY OF AN MCS AND TSTORM COMPLEXES DEVELOPING AND BECOMING
EMBEDDED IN THE NOW FLOW ACROSS THE MID AND LOWER MS VALLEY WILL BE ON
THE INCREASE. HOWEVER...SPECIFIC STORM CLUSTER TRAJECTORIES AND
EVOLUTION OF OUTFLOWS IS TRICKY AT THIS POINT IN TIME WITH VARYING NWP
OFFERING VARIOUS SOLUTIONS. ONE THING FOR SURE IS THAT WITH THE
PRESENCE OF INCREASED NW FLOW...A FRONT/CONVERGENCE AXIS WILL ATTEMPT
TO APPROACH N MS BY TUESDAY NIGHT. ENSEMBLES AND MULTI-MODEL
CONSENSUS DEPICT TRUE CORE OF ELEVATED DRIER AIR WILL BE MOSTLY TO
OUR NORTH AND EAST. THUS HAVE PLACED GREATEST POPS ACROSS NE AND
TAPERED BACK TO THE SW. HIGH TEMPS WERE REDUCED ACROSS NE GIVEN
EXPECTED CLOUD COVER AND RAIN/TSTORM CHANCES. PLEASE SEE LONG TERM
DISCUSSION BELOW FOR MORE ON THIS MORE ACTIVE MID-WEEK PERIOD.
/ALLEN/
.LONG TERM...TUESDAY INTO NEXT WEEKEND...
MAIN PERIOD OF INTEREST IN THE LONG TERM PORTION OF THE FORECAST IS
TUESDAY THROUGH EARLY THURSDAY WHEN POTENTIAL FOR MULTIPLE
THUNDERSTORM CLUSTERS MOVING ACROSS NORTHERN ZONES STILL EXISTS.
UNFORTUNATELY...PREVIOUS UNCERTAINTIES WITHIN THE DEFINED MAIN
PERIOD OF INTEREST STILL EXIST THIS MORNING...WITH LATEST MODEL
INFORMATION CONTAINING CONFLICTING INFORMATION. MOST AGGRESSIVE (BUT
GENERALLY MOST RELIED UPON) GFS MODEL SHOWS PERTURBED UPPER LEVEL
WESTERLIES DIPPING WELL DOWN INTO THE LOWER MS VALLEY AND SOUTHEAST
CONUS BY TUESDAY AS PERSISTENT UPPER RIDGING GETS SQUEEZED OUT TO
THE WEST. MINOR DISTURBANCES IN THIS FLOW PATTERN WOULD THEN BE ABLE
TO BRING THE POTENTIAL PATH OF THUNDERSTORM CLUSTERS (CONTAINING
STRONG TO LOCALLY SEVERE WIND GUSTS) INTO AT LEAST THE NORTHERN HALF
OF THE ARKLAMISS TUESDAY THROUGH THURSDAY AS INSTABILITY IS
ACTIVATED ALONG A FRONTAL ZONE DRIFTING SOUTH INTO NORTHERN MS.
HOWEVER...THE AVERAGE OF GFS ENSEMBLE MEMBERS AND THE EUROPEAN MODEL
GENERALLY KEEP THE SOUTHERN EDGE OF WESTERLIES FURTHER
NORTH...RIDGING IN CLOSER PROXIMITY...WITH UPPER RIDGING BUILDING
BACK IN FORCE MORE QUICKLY BY THURSDAY. THE LATTER SOLUTIONS SUGGEST
THE TRAIN OF REPEATED THUNDERSTORM CLUSTER MOVEMENT MIGHT BE
PRIMARILY NORTH OF THE REGION TUESDAY THROUGH WEDNESDAY NIGHT.
FORTUNATELY...GFS-BASED MEX TEMP AND POP GUIDANCE IS NOT AS
AGGRESSIVELY WET AS THE RAW GFS MODEL OUTPUT WOULD SUGGEST...WHICH
IS GOOD SINCE THE WETTEST SOLUTION DOES NOT LOOK VERY LIKELY RIGHT
NOW. FOR THIS FORECAST I GENERALLY WENT CLOSE TO MEX GUIDANCE
NUMBERS...ALTHOUGH INCREASING HEAT IN MOST WESTERN AND SOUTHERN
ZONES TUESDAY AND AGAIN THURSDAY THROUGH SATURDAY (WHICH JIVES WITH
OVERALL MODEL CONSENSUS MUCH BETTER). THERE IS A CHANCE FOR
TEMPERATURES CLOSE TO NORMAL FOR A FEW DAYS AROUND THE MIDDLE OF
NEXT WEEK IF THE OPERATIONAL GFS MODEL VERIFIES...BUT OTHERWISE
EXPECT THE CONTINUATION OF UNCOMFORTABLE TO OPPRESSIVE HEAT AND
HUMIDITY...WITH TEMPERATURES GENERALLY MOST ABOVE NORMAL SOUTHWEST
OF THE HIGHWAY 49 CORRIDOR. CONTINUED NEED FOR HEAT ADVISORY
PRODUCTS INTO NEXT WEEK IS A STRONG POSSIBILITY IN THE LATTER
AREAS...AND MAY BE NEEDED INTERMITTENTLY THROUGH THE NEXT WORK WEEK
ELSEWHERE.
MODELS DO GENERALLY SUGGEST SOME CHANCE OF A PATTERN CHANGE TO MORE
NORMAL TEMPERATURES TAKING PLACE IN 7 DAYS OR SO. CONFIDENCE IS NOT
YET HIGH THAT THIS CHANGE WILL IN FACT OCCUR...BUT IT IS SOMETHING
TO WATCH (AND HOPE) FOR.
OTHERWISE...HWO WILL BE TWEAKED TO BETTER REPRESENT TIMING WINDOWS
AND POTENTIAL AREAS AFFECTED BY THUNDERSTORMS TUESDAY THROUGH MID
WEEK. CONSIDERING MENTIONED UNCERTAINTIES ABOVE IT IS NOT WISE TO
NOT GET VERY SPECIFIC FOR RIGHT NOW. /BB/
&&
.AVIATION...THE UPPER RIDGE WILL MAINTAIN VFR CONDITIONS FOR MOST
LOCATIONS FOR YET ANOTHER DAY OR SO. SWLY SURFACE WINDS OF 7-14KTS
WILL PERSIST INTO MONDAY NIGHT FOR MANY LOCATIONS. LOOK FOR LATE DAY
BROKEN/SCATTERED CUMULUS BASED AT 4-7K FEET TO BE THINNING OUT LATER
THIS EVENING. SCATTERED SHRA/TSRA WILL BE INCREASING IN OUR SERN
CWFA AND GRADUALLY MIGRATE W AND N THROUGH SUNSET. A FEW TSRA ARE
ALSO POSSIBLE IN THE UPPER DELTA THROUGH THE EVENING HOURS.
OTHERWISE...MVFR VSBY RESTRICTIONS MAY OCCUR EARLY MONDAY FROM
09-13Z WITH VFR QUICKLY RETURNING WITHIN AN HOUR AFTER SUNRISE. /40/
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 75 97 77 96 / 12 11 11 24
MERIDIAN 74 96 75 96 / 19 22 13 29
VICKSBURG 75 99 76 96 / 8 7 10 16
HATTIESBURG 76 96 76 95 / 20 24 12 20
NATCHEZ 76 94 76 96 / 11 15 11 13
GREENVILLE 77 99 77 95 / 11 6 14 26
GREENWOOD 76 98 77 96 / 19 7 18 31
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR MSZ030>033-037>039-
043>066-072>074.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MSZ018-
019-025>029-034>036-040>042.
HEAT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY FOR
MSZ018-019-025>029-034>036-040>042.
LA...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR LAZ016-023>026.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
LAZ007>009-015.
HEAT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY FOR
LAZ007>009-015.
AR...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR ARZ074-
075.
HEAT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY FOR
ARZ074-075.
&&
ALLEN/40/BBHazardous weather outlook, Aug 7, 2:33 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 233 PM CDT SUN AUG 7 2011 ARZ074-075-LAZ007>009-015-MSZ018-019-025>029-034>036-040>042- 081945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER- WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- 233 PM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST MISSISSIPPI... SOUTHEAST ARKANSAS...AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND MONDAY HOT AND HUMID CONDITIONS WILL PERSIST AS THE EXCESSIVE HEAT WARNING EXPIRES AT 7 PM THIS EVENING FOLLOWED BY HEAT ADVISORY CONDITIONS LASTING THROUGH MONDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE MONDAY AFTERNOON WITH WIND GUSTS OF 50 TO 60 MPH AT LOCATIONS GENERALLY ALONG AND NORTH OF HIGHWAY 82. A HOT AND UNSTABLE AIR MASS WITH A WEAKENING CAPPING INVERSION ALOFT COULD RESULT IN THE STORMS FIRING UP LATE IN THE DAY. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY AN ACTIVE PERIOD OF THUNDERSTORMS IS POSSIBLE FROM MONDAY NIGHT THROUGH AT LEAST EARLY THURSDAY...DUE TO A DEVELOPING NORTHWEST FLOW PATTERN. THE PRIMARY RISK WITH THESE STORMS WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS OF 60 MPH. TIMING INDIVIDUAL EVENTS WILL BE VERY DIFFICULT AS A FRONTAL BOUNDARY STALLS NEAR THE REGION. THE HIGHEST CHANCES FOR EXPERIENCING STORMS DURING THIS PERIOD WILL BE NORTH OF A LINE EXTENDING FROM CROSSETT ARKANSAS...TO YAZOO CITY... TO MERIDIAN MISSISSIPPI. OTHERWISE...HOT AND HUMID CONDITIONS WILL CONTINUE AT TIMES DURING THE WEEK...MAINLY SOUTH OF THE FRONTAL ZONE AND HEAT ADVISORIES MAY BE NEEDED...ESPECIALLY WEST OF THE HIGHWAY 49 CORRIDOR. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH SATURDAY. LAZ016-023>026-MSZ030>033-037>039-043>066-072>074-081945- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 233 PM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND MONDAY HOT AND HUMID CONDITIONS WILL PERSIST AS HEAT ADVISORY CONDITIONS LAST THROUGH MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY AN ACTIVE PERIOD OF THUNDERSTORMS IS POSSIBLE FROM MONDAY NIGHT THROUGH AT LEAST EARLY THURSDAY...DUE TO A DEVELOPING NORTHWEST FLOW PATTERN. THE PRIMARY RISK WITH THESE STORMS WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS OF 60 MPH. TIMING INDIVIDUAL EVENTS WILL BE VERY DIFFICULT AS A FRONTAL BOUNDARY STALLS NEAR THE REGION. THE HIGHEST CHANCES FOR EXPERIENCING STORMS DURING THIS PERIOD WILL BE NORTH OF A LINE EXTENDING FROM CROSSETT ARKANSAS...TO YAZOO CITY... TO MERIDIAN MISSISSIPPI. OTHERWISE...HOT AND HUMID CONDITIONS WILL CONTINUE AT TIMES DURING THE WEEK...MAINLY SOUTH OF THE FRONTAL ZONE AND HEAT ADVISORIES MAY BE NEEDED...ESPECIALLY WEST OF THE HIGHWAY 49 CORRIDOR. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 99
In the hours before
Special weather statement, Aug 7, 3:43 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 843 PM GMT SUN AUG 7 2011 MSZ048-053-054-072115- HINDS MS-COPIAH MS-CLAIBORNE MS- 343 PM CDT SUN AUG 7 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF UTICA AT 343 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHEASTERN CLAIBORNE...NORTHWESTERN COPIAH AND SOUTHWESTERN HINDS COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3223 9052 3200 9052 3200 9078 3216 9077 TIME...MOT...LOC 2043Z 270DEG 2KT 3211 9067 EEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 26 min |
| Aug 7, 4:05 AM CDT | Excessive Heat Warning | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 7 more | 15 hr |
| Aug 7, 4:05 AM CDT | Heat Advisory | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 7 more | 4 days |
| Aug 7, 5:30 PM CDT | Special Weather Statement | JAN | Chicot | 10 min |
| Aug 7, 5:41 PM CDT | Special Weather Statement | JAN | Ashley | 14 min |
| Aug 7, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 42 min |
| Aug 7, 6:48 PM CDT | Special Weather Statement | JAN | Ashley | 17 min |
Nearby
Special Weather Statements in Mississippi, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.